# SDR TWRA9686

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 980084
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND OVERHEAD EXIT LIGHT INOP AT SEAT ROW 31 ABC-35 ABC.  REMOVED AND REPLACED POWER PACK ASSY, OPS CHECK OK MM 33-51-00.  (M)
